# SDR 98ZZZX4

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont O47011
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 536580
- Condition: Defective
- Location: First Fillet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKSHAFT'S FIRST FILLET AREA CLOSEST TO FLANGE HAD A 59 PERCENT FSH INDICATION.
